MathSciNet Relay Station
MathSciNet bibliographic data
MR2053329 (2005f:11229) 11P70 (05D05 11B75)
Ahlswede, R.; Aydinian, H.; Khachatrian, L. H. On Bohman's conjecture related to a sum packing problem of Erdős. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1257–1265 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement